Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had winters shunt procedure to relieve erection. Penis not returned to normal size. Painful. Cause?

I had a bout with priapism almost 30 days ago.....I had a winters shunt procedure done to help relieve my erection . At that time it was about 12 hours in. At this point my penis has not returned to its normal size ...although it is close I suppose. I am still having some you have any idea as to what may be causing this
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have undergone surgery for priapism 30 days back and getting pain in penis and the size of the penis has not reduced to normal.\
This is most likely to be due to issue reaction to a foreign body (stent) and localised inflammation around the stent.
It takes 3-4 months to get it resolved.
Take anti inflammatory medication like Diclofenac twice daily.
It will get cured within 3-4weeks .
Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor